# SDR 05FDEA02729

- Difficulty date: September 1, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 15,605 hours, 8,185 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Zone 400
- Part time: 15,605 hours, 8,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FWD MOUNT 0/B AFT HOLE HAS PITTING CORROSION.  REAMED HOLE WITHIN LIMITS IAW A300-600 SRM 54-51-81.  CAD PLATED HOLE IAW A300-600 SRM 54-51-81 AND A300-600 SRM 51-21-10.
